Bi-directional diffusion induced grain boundary motion with triple junctions

Garcke, Harald and Styles, Vanessa (2004) Bi-directional diffusion induced grain boundary motion with triple junctions. Interfaces and Free Boundaries, 6 (3). pp. 271-294. ISSN 1463-9971

Full text not available from this repository.

Abstract

We propose a multi-order parameter phase field system and a sharp interface model to describe bidirectional diffusion induced grain boundary motion in the presence of triple junctions. Numerical approximations of the models are presented together with some computational results.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Vanessa Styles
Date Deposited: 06 Feb 2012 20:09
Last Modified: 04 Apr 2012 12:30
URI: http://sro.sussex.ac.uk/id/eprint/24336
📧 Request an update